# SDR VNAA0808005

- Difficulty date: August 8, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 11,051 hours, 11,389 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE ABOVE THE WINDSHIELD ON TAKEOFF ROLL.  CREW ELECTED TO ABORT THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS OR DAMAGE.  ACFT WAS RELEASED FOR SERVICE.  (S)
